# SDR 95UAL757010

- Difficulty date: April 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N511UA
- Make and model: Boeing 757222
- Aircraft serial: 24799
- Engine: Pwa PW2037
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Sensor
- Condition: Failed
- Location: Nr 1 Le Slat
- Component: Bendix, 18196915
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDED UNDER AMBER ALERT, BECAUSE THE LEADING EDGE DEVICES WOULD NOT EXTEND.  REPLACED THE NR 1 SLAT POSITION SENSOR.  SYSTEM OP CHECKED OK.
